TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Alicja Offline
Jesteś piękna.
Welcome me, I'm new!
*
 
Alicja's Avatar
 
Name: Alicja
Age: 26
Gender: Female
Location: UK

Posts: 33
Join Date: March 16th 2010

Tonsillitis.. - April 28th 2010, 08:30 AM

Okay so I had a really bad sore throat so I went to the doctors and got some anti-biotics because I've got Tonsillitis.. Everything was okay before but since i've started taking this anti-biotics every morning my mouth is dry and crispy, even my tongue has a crispy layer over it.. it's disgusting!
Anyone know if it's related or how to get rid of it? [I have been drinking a lot of water]

Oh and, I can't eat anything, everything tastes funny because i've got a fluffy tongue.. all I can drink is water and fruit and barley fruit juice, is there any foods that will still taste the same?

Thanks
   
  (#2 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,499
Blog Entries: 108
Join Date: January 8th 2009

Re: Tonsillitis.. - April 28th 2010, 09:41 AM

Hey there Alicja,

It's good that you've been taking your anti-biotics but it seems as though they're having quite an unwanted side-effect. As this has only started occuring after you've been taking anti-biotics, it's likely that it is related. I think that making sure you're drinking a lot of water is a good idea. Perhaps you could talk to your doctor about this problem or even your pharmacist as there may be something like an oral gel that they could prescribe you which could help.

Take care!
   
Closed Thread

Bookmarks

Tags
tonsillitis

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.